# SDR CALA2025122412423

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 72,241 hours, 22,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOORS OVERHEAD LIGHT,  ONE BULB OUT.  RELAMPED THE IGHT IAW AMM 33-13-00-962-033.  OPS CHECKED OK.
